# SDR UIEA2025071800971

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 60,251 hours, 8,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P40021
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SUPERNUMERARY FLASHLIGHT BLINKING RED.  REMOVED AND REPLACED RT FLASHLIGHT BATTERY PACK IAW AMM 25-64-01. OPS CHECK GOOD. THIS ACTION CLEARS DMI 234387. PLACARDS REMOVED.
